Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 268, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 22, 2015, 9:56 AM CDT for 4 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2015, 9:56 AM CDT (14:56 UTC)
- Expired
- Aug 22, 2015, 11:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KTSA 221456
SVRTSA
OKC091-101-107-111-221600-
/O.NEW.KTSA.SV.W.0268.150822T1456Z-150822T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
956 AM CDT SAT AUG 22 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
WEST CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
WESTERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1100 AM CDT
* AT 955 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OKMULGEE TO NEAR WETUMKA...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKMULGEE...HENRYETTA...MORRIS...WELEETKA...DEWAR...SCHULTER...
GRAYSON...COUNCIL HILL...HANNA...HOFFMAN...CLEARVIEW...STIDHAM...
PHAROAH...RAIFORD...HITCHITA...BRYANT...PIERCE...VERNON AND ERAM.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 228 AND
257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3572 9597 3561 9557 3519 9578 3518 9584
3519 9587 3516 9588 3514 9591 3515 9598
3529 9598 3529 9626
TIME...MOT...LOC 1455Z 314DEG 21KT 3561 9595 3524 9621
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
353
WWUS54 KTSA 221508
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT SAT AUG 22 2015
OKC091-101-107-111-221600-
/O.CON.KTSA.SV.W.0268.000000T0000Z-150822T1600Z/
OKFUSKEE OK-MUSKOGEE OK-OKMULGEE OK-MCINTOSH OK-
1008 AM CDT SAT AUG 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN OKFUSKEE...WEST CENTRAL MUSKOGEE...SOUTHERN OKMULGEE
AND WESTERN MCINTOSH COUNTIES...
AT 1008 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF MORRIS TO 2 MILES SOUTHWEST OF
HENRYETTA TO NEAR DUSTIN...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKMULGEE...HENRYETTA...MORRIS...WELEETKA...DEWAR...SCHULTER...
GRAYSON...COUNCIL HILL...HANNA...HOFFMAN...CLEARVIEW...STIDHAM...
PHAROAH...RAIFORD...HITCHITA...BRYANT...PIERCE...VERNON AND ERAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3572 9597 3561 9557 3519 9578 3518 9584
3519 9587 3516 9588 3514 9591 3515 9598
3529 9598 3529 9626
TIME...MOT...LOC 1508Z 301DEG 20KT 3556 9581 3540 9601 3529 9603
HAIL...0.75IN
WIND...60MPH
$$687
WWUS54 KTSA 221551
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SAT AUG 22 2015
OKC107-221600-
/O.CAN.KTSA.SV.W.0268.000000T0000Z-150822T1600Z/
OKFUSKEE OK-
1051 AM CDT SAT AUG 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3558 9574 3559 9558 3519 9578 3518 9584
3519 9587 3516 9588 3514 9591 3515 9598
3527 9598
TIME...MOT...LOC 1550Z 314DEG 21KT 3539 9560 3523 9580 3512 9582
$$
OKC091-101-111-221600-
/O.CON.KTSA.SV.W.0268.000000T0000Z-150822T1600Z/
MUSKOGEE OK-OKMULGEE OK-MCINTOSH OK-
1051 AM CDT SAT AUG 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR WEST CENTRAL MUSKOGEE...SOUTHEASTERN OKMULGEE AND WESTERN
MCINTOSH COUNTIES...
AT 1050 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE EUFAULA STATE PARK TO 2 MILES SOUTH OF RAIFORD TO
3 MILES SOUTHWEST OF INDIANOLA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COUNCIL HILL...HANNA...STIDHAM...RAIFORD...HITCHITA...PIERCE AND
VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3558 9574 3559 9558 3519 9578 3518 9584
3519 9587 3516 9588 3514 9591 3515 9598
3527 9598
TIME...MOT...LOC 1550Z 314DEG 21KT 3539 9560 3523 9580 3512 9582
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:37 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 22, 6:37 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 637 AM CDT SAT AUG 22 2015 .DISCUSSION... WHOLESALE CHANGES TO FIRST PERIOD OF FORECAST WITH ACTIVE MCS SPINNING THROUGH FORECAST AREA. RAISED POPS...ESPECIALLY NORTH AND LOWERED MAX TEMP. MORE REFINEMENT LIKELY LATER THIS MORNING. GW && .PREV DISCUSSION... /ISSUED 628 AM CDT SAT AUG 22 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. ONGOING SHOWERS/THUNDERSTORMS ACROSS NORTHEAST OK AND NORTHWEST AR SHOULD EVENTUALLY WEAKEN AFTER 16-18Z. ADDITIONAL STORMS POSSIBLE LATE TONIGHT (AFTER 09Z) FOR KBVO/KTUL/KRVS AND POSSIBLY INTO THE NORTHWEST AR TAF SITES. A FEW AREAS OF MVFR CIGS/VSBYS POSSIBLE THIS MORNING WITH IMPROVING CONDITIONS THIS AFTERNOON. PREV DISCUSSION... /ISSUED 258 AM CDT SAT AUG 22 2015/ DISCUSSION... ONGOING THUNDERSTORM COMPLEX ACROSS NORTHEAST OKLAHOMA THIS MORNING SHOWING MODEST SIGNS OF WEAKENING...WITH RADAR REFLECTIVITY INDICATING OUTFLOW BOUNDARY BEGINNING TO PUSH SLIGHTLY FARTHER AHEAD OF THE MAIN CONVECTIVE UPDRAFTS AND A GENERAL WARMING TREND IN SATELLITE CLOUD TOPS. THIS WEAKENING IS COINCIDENT WITH A RELATIVE MINIMUM IN THE INSTABILITY. HOWEVER...SLIGHTLY HIGHER INSTABILITY REMAINS ACROSS FAR EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS...SO WOULD EXPECT THAT THE COMPLEX /ESPECIALLY THE PORTION NORTH OF THE APEX NEAR THE HIGHWAY 412 CORRIDOR/ WOULD EITHER MAINTAIN ITS CURRENT INTENSITY OR EVEN STRENGTHEN A BIT PRIOR TO SUNRISE. AT THE VERY LEAST...THE WEAKENING WILL BE A SLOW PROCESS. WITH THUNDERSTORMS LIKELY TO PASS THROUGH THE AREA PRIOR TO THE AFTERNOON HOURS TODAY...HIGH TEMPERATURES WILL WARM CLOSER TO SEASONAL AVERAGES FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ANOTHER COLD FRONT IS SET TO MOVE THROUGH THE REGION LATE TONIGHT AND INTO TOMORROW...WITH ADDITIONAL THUNDERSTORMS ALONG THE FRONT LIKELY TO ARRIVE IN PARTS OF NORTHEAST OKLAHOMA AROUND MIDNIGHT...SPREADING SOUTHWARD THROUGH THE EARLY MORNING AND INTO THE DAYTIME HOURS SUNDAY. SEVERE WEATHER DOES NOT LOOK LIKELY...BUT A SMALL CHANCE WOULD EXIST SUNDAY AFTERNOON ACROSS PARTS OF SOUTHEAST OKLAHOMA AND PERHAPS WEST CENTRAL ARKANSAS WITH ANY DEVELOPMENT NEAR AND SOUTH OF THE FRONT. THUNDERSTORM CHANCES WILL LINGER INTO EARLY NEXT WEEK...ESPECIALLY SOUTH OF INTERSTATE 40...BEFORE THE FRONT FINALLY CLEARS THE AREA AROUND TUESDAY. COOLER TEMPERATURES...ESPECIALLY DURING THE OVERNIGHT...WILL PREVAIL FOR A FEW DAYS BEHIND THE FRONT. TEMPERATURES WILL MODERATE SOME...BUT LIKELY REMAIN BELOW NORMAL...TOWARD THE MIDDLE OF THE UPCOMING WEEK...WITH THE UPPER LEVEL RIDGE REMAINING JUST WEST OF THE REGION. && .PRELIMINARY POINT TEMPS/POPS... TUL 89 71 82 63 / 80 60 30 20 FSM 87 74 88 69 / 80 10 40 30 MLC 91 75 89 68 / 80 20 40 30 BVO 88 69 81 59 / 80 70 20 10 FYV 82 71 82 61 / 80 20 50 20 BYV 82 70 81 60 / 70 30 50 10 MKO 88 73 84 65 / 80 30 40 30 MIO 85 70 80 58 / 80 70 40 10 F10 90 73 84 65 / 80 40 40 30 HHW 92 74 92 72 / 20 10 40 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Aug 22, 4:53 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 AM CDT SAT AUG 22 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 AM CDT SAT AUG 22 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING THIS MORNING...AND ADDITIONAL RISK LATE TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL POSE A LIMITED SEVERE WEATHER RISK THROUGH MID-MORNING BEFORE WEAKENING. THE STRONGER STORMS COULD PRODUCE SOME HAIL AND GUSTY WINDS...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA. LOCALLY HEAVY RAINFALL WILL OCCUR AS WELL. A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT...ALONG WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD BE SEVERE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE FOR SUNDAY INTO EARLY MONDAY AS THE COLD FRONT PUSHES THROUGH THE AREA. THE REMAINDER OF THE WEEK LOOKS DRY...WITH COOL MORNINGS AND MILD AFTERNOON TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 22, 8:09 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT SAT AUG 22 2015 OKZ060-064>066-221400- OKFUSKEE OK-CREEK OK-TULSA OK-OKMULGEE OK- 809 AM CDT SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE... SOUTHEASTERN TULSA...CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES UNTIL 900 AM CDT... AT 808 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF STROUD TO TULSA...AND MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN TULSA...BROKEN ARROW...SAND SPRINGS...BRISTOW...BIXBY... SAPULPA...JENKS...GLENPOOL...KIEFER...MOUNDS...KELLYVILLE...DEPEW... SLICK AND MILFAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3578 9662 3612 9606 3598 9583 3552 9662 TIME...MOT...LOC 1308Z 309DEG 12KT 3570 9662 3604 9601
Special weather statement, Aug 22, 8:27 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 AM CDT SAT AUG 22 2015
OKZ058-221415-
OTTAWA OK-
827 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTAWA COUNTY UNTIL 915
AM CDT...
AT 827 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF MIAMI...MOVING EAST AT 15 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIAMI...COMMERCE...QUAPAW...TREECE...PICHER...OTTAWA...PEORIA AND
CARDIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3680 9462 3684 9497 3693 9500 3695 9499
3695 9501 3697 9501 3700 9487 3700 9462
TIME...MOT...LOC 1327Z 264DEG 15KT 3690 9495Special weather statement, Aug 22, 8:46 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 AM CDT SAT AUG 22 2015
OKZ060-064>067-070-221430-
OKFUSKEE OK-MUSKOGEE OK-CREEK OK-TULSA OK-OKMULGEE OK-WAGONER OK-
846 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHEASTERN TULSA...
SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE...SOUTHEASTERN CREEK AND
NORTHERN OKMULGEE COUNTIES UNTIL 930 AM CDT...
AT 845 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BIXBY TO 3 MILES SOUTHWEST
OF PADEN...AND MOVING SOUTHEAST AT 25 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN TULSA...BROKEN ARROW...OKMULGEE...OKEMAH...BIXBY...JENKS...
OKFUSKEE...GLENPOOL...HASKELL...BEGGS...BOLEY...MOUNDS...PADEN...
BEARDEN...SLICK...CASTLE...STONEBLUFF...WELTY...PRESTON AND BALD
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3556 9662 3604 9585 3583 9560 3530 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3540 9660 3540 9662
TIME...MOT...LOC 1345Z 334DEG 20KT 3594 9588 3549 9662Special weather statement, Aug 22, 9:12 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 AM CDT SAT AUG 22 2015
OKZ058-221500-
OTTAWA OK-
912 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTAWA COUNTY UNTIL
1000 AM CDT...
AT 911 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUAPAW...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM...INCLUDING TORRENTIAL RAINFALL.
LOCATIONS IMPACTED INCLUDE...
QUAPAW...PICHER...PEORIA AND CARDIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3683 9462 3687 9480 3699 9486 3700 9481
3700 9462
TIME...MOT...LOC 1411Z 266DEG 13KT 3691 9479Special weather statement, Aug 22, 9:31 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT SAT AUG 22 2015
OKZ064>066-070-221530-
OKFUSKEE OK-MUSKOGEE OK-CREEK OK-OKMULGEE OK-
931 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...NORTHWESTERN
MUSKOGEE...SOUTHEASTERN CREEK AND OKMULGEE COUNTIES UNTIL 1030 AM
CDT...
AT 929 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PRESTON TO 2 MILES EAST OF OKFUSKEE TO BEARDEN...AND MOVING SOUTHEAST
AT 20 MPH.
WINDS TO 50 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OKMULGEE...OKEMAH...OKFUSKEE...HENRYETTA...MORRIS...BEGGS...BOLEY...
MOUNDS...WELEETKA...DEWAR...SCHULTER...PADEN...BOYNTON...GRAYSON...
BEARDEN...HOFFMAN...CASTLE...CLEARVIEW...WELTY AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH
COULD LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3555 9662 3569 9636 3590 9606 3589 9603
3586 9603 3586 9594 3571 9553 3555 9574
3555 9582 3549 9582 3529 9609 3529 9644
3546 9644 3546 9647 3543 9650 3545 9655
3544 9657 3541 9654 3539 9654 3543 9663
TIME...MOT...LOC 1429Z 301DEG 19KT 3579 9593 3559 9618 3535 9639Local storm report, Aug 22, 9:34 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD COMMERCE 36.93N 94.87W
08/22/2015 OTTAWA OK EMERGENCY MNGR
STREETS CLOSED AND HIGH WATER IN SEVERAL HOUSES.
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:44 PM CDT | Special Weather Statement | TSA | Pawnee | 46 min |
| Aug 22, 12:18 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 42 min |
| Aug 22, 12:54 AM CDT | Special Weather Statement | TSA | Washington | 51 min |
| Aug 22, 2:03 AM CDT | Special Weather Statement | TSA | Mayes | 42 min |
| Aug 22, 3:29 AM CDT | Special Weather Statement | TSA | Pawnee | 46 min |
| Aug 22, 5:10 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Aug 22, 6:39 AM CDT | Areal Flood Advisory | TSA | Creek, Pawnee | 3 hr |
| Aug 22, 6:54 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 5 hr |
| Aug 22, 8:09 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 22, 8:27 AM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Aug 22, 8:43 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 3 hr |
| Aug 22, 8:46 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 44 min |
| Aug 22, 9:12 AM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Aug 22, 9:31 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 59 min |
| Aug 22, 10:19 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 56 min |
| Aug 22, 10:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Aug 22, 10:49 AM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Aug 22, 10:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Aug 22, 11:25 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 37 min |
| Aug 22, 11:31 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 44 min |
| Aug 22, 11:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| Aug 22, 12:11 PM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 49 min |
| Aug 22, 12:21 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Aug 22, 12:27 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| Aug 22, 1:03 PM CDT | Special Weather Statement | TSA | Pushmataha | 42 min |
| Aug 22, 1:36 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.